# SDR IPXA2019091346727

- Difficulty date: August 27, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 MCD FLOOR LT SHEAR PLATE BETWEEN FR79 AND FR 80 Y2127.6 CRACKED. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-40-21.
